Open Journal of Modelling and Simulation

Vol.3 No.4(2015), Paper ID 59862, 9 pages

DOI:10.4236/ojmsi.2015.34015

 

Mathematical Model of HIV-1 Circulating Recombinants Forms in Mali

 

Mahamadou Alassane, Amadou Mahamane, Ouaténi Diallo, Jérôme Pousin

 

Département de Mathématiques et d’Informatique, Faculté des Sciences et Techniques, Bamako, Mali
Département de Mathématiques et d’Informatique, Faculté des Sciences et Techniques, Bamako, Mali
Département de Mathématiques et d’Informatique, Faculté des Sciences et Techniques, Bamako, Mali
Institut National des Sciences Appliquées de Lyon, Lyon, France

 

Copyright © 2015 Mahamadou Alassane, Amadou Mahamane, Ouaténi Diallo, Jérôme Pousin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Alassane, M. , Mahamane, A. , Diallo, O. and Pousin, J. (2015) Mathematical Model of HIV-1 Circulating Recombinants Forms in Mali. Open Journal of Modelling and Simulation, 3, 137-145. doi: 10.4236/ojmsi.2015.34015.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.